# SDR A6WA200840237

- Difficulty date: March 18, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N402AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7281
- Aircraft time: 22,859 hours, 19,540 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Panel
- Part number: 601R5122623
- Part serial: AW0131
- Condition: Malfunctioned
- Location: Rudder Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM STICKS IN RIGHT RUDDER.  RUDDER TRIM IS CENTERED.  REMOVED AND REPLACED RUDDER TRIM PANEL, OPS CHECK OK PER AMM 27-20.  (M)
